# SDR ASOA201101407

- Difficulty date: July 29, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N832AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7243
- Aircraft time: 31,284 hours, 27,391 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349, SERVICE DOOR FLOOR SUPPORT CORRODED.  COMPLY WITH STEPS 3 AND 4 OF REO 601R-53-21-1321.  COMPLIED WITH STEP 3 OF REO 601R-53-21-1321.  COMPLY WITH STEP 4 OF REO 601R-53-21-1321. COMPLIED WITH STEP 4 OF REO 601R-53-21-1321.  COMPLY WITH EC/TC REO.  COMPLIED WITH ASA EC/TC REO 601R-53-21-1321.  OUT OF SEQ FASTENERS REMOVED IN DAMAGED AREA.  INSTALLED NEW FASTENER AS NEEDED IAW SRM 51-42-06 (FASTENER) AND 51-42-21 (HI LITES).  SUBMITTED TO THD FOR DISPOSITION.  RECEIVED REO 601R-53-21-1321 AND COMPLIED WITH ALL STEPS. RII FOUND TO BE SATISFACTORY.  (CLOSED)
